| Model Number |
30001000001110013 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the reported fault relating to the no power up was verified to be caused by a defective digital board.The digital board was replaced to resolve the problem.Further testing of the digital board confirmed failure and found coin battery depleted.The board was scrapped.No emerging trend based on similar reports.
Event or Problem Description
Complainant alleged that during biomed testing, the device would not power up.Complainant indicated that there was no patient involvement in the reported issue.